Crashed and depressed on dbol

  1. Crashed and depressed on dbol


    After 3 weeks on 30mg a day I crashed, I couldn't handle the nausea and my appetite went up and quickly went down.
    I stopped and after a few days started getting depressed, I know this is serotonin and not dopamine related its been about 3 days and it has got worse so I just took a small amount to take the edge off, I am wondering if this is normal and how long it should be expected to last.


  2. ..... Why dident you read more.
    Why dident you run test.
    Did you Run a pct at all? If not then this is what you need to do!

  3. It certainly is not good and can last as long as it takes for your body to Recover back to normal.
    •   
       


  4. I am running test, it feels like serotonin depletion or could it be something else?

    I got liver and kidneys checked but should I get any other blood work?

  5. I just got my results from a blood test I had 3 days ago and my ALT is 553 (5-50)!!!!!

    AST is 147 (10-40)

    GGT is normal though.


    ALT can be elevated from exercise.

    GGT is a sign of liver necrosis.

  6. what were your dbol dosages man damn? RUN A PCT, DO YOU KNOW WHAT THAT IS????????????????????
    Quote Originally Posted by ItsHectic View Post
    I just got my results from a blood test I had 3 days ago and my ALT is 553 (5-50)!!!!!

    AST is 147 (10-40)

    GGT is normal though.


    ALT can be elevated from exercise.

    GGT is a sign of liver necrosis.

  7. Trollin....
    OLYMPUS UK REP
    30% OFF OLYMPUS UK USING JBUK30 GET SWOLE!

  8. Quote Originally Posted by thyrod View Post
    ..... Why dident you read more.
    Why dident you run test.
    Did you Run a pct at all? If not then this is what you need to do!
    Test or no Test, most people feel really good while on Dianabol

  9. Quote Originally Posted by jbryand101b
    Trollin....
    For sure. With liver reading like that he would be complaining about more than depression. Like bloody piss, yellow eyes and gums, vomitting..... classic troll
    The advice I give is just that... Advice, purely my opinion. Not medical advice

  10. Lol what if he thought they were 10mg tabs and they were 50mg? Or 100mg lolol. Thought he was getting 30mg but it was 300mg hahaha
    The advice I give is just that... Advice, purely my opinion. Not medical advice

  11. Just to prove I am not trolling.

    http://img822.imageshack.us/img822/9265/liver.jpg

    I am going to get more blood work.

    And I feel shakey this morning and yesterday morning I think it is a cortisol issue.

    These tabs look exactly like DANABOL DS.

  12. Quote Originally Posted by ItsHectic
    Just to prove I am not trolling.

    http://img822.imageshack.us/img822/9265/liver.jpg

    I am going to get more blood work.

    And I feel shakey this morning and yesterday morning I think it is a cortisol issue.

    These tabs look exactly like DANABOL DS.
    If this is true....holy mother ****
    Email me for free prodigy samples
    Ricky@pni-online.com
    www.pni-online.com

  13. I really dont understand why they are so high, there is no actual liver damage, this is just a sign of liver stress, but yea its heaps high.

    I see a doctor at the hospital in 1-2 hours for more blood work.


    When I was on the dianabol I felt the normal sides every1 mentions but the nausea got too much and I had to stop.

  14. Quote Originally Posted by Husker89 View Post
    what were your dbol dosages man damn? RUN A PCT, DO YOU KNOW WHAT THAT IS????????????????????
    With an ALT above 500, I would be questioning the use of another liver toxic compound.

  15. Does your pee have an odor or weird color? Hydration? You gotta be having more symptoms

  16. My pee was dark once probably around when I got the blood test.

    I just got back from the hospital and my AST is normal and ALT is down to 193 now.

    No more dianabol for me.

  17. Quote Originally Posted by DangerDave View Post

    For sure. With liver reading like that he would be complaining about more than depression. Like bloody piss, yellow eyes and gums, vomitting..... classic troll
    553, is high, but it's not to the point of failure or even irreversible damage. Since they only check for the basic enzymes, I have them run a complete liver panel. High ALT readings can also be caused by a poor diet, taking pain killers, or drinking while taking medication too.
    So the question is if not hepatitis, did you eat fast food and junk while on the dbol? Did you drink while on it? And for a first time...why such a high dose? you should have eased into the dosage and also took it with a heavy meal or healthy fat since dbol is one of those orals that need a lipid to bind onto to help in absorption and maintaining chemical potency through the gastric juices.

    Sent from my iPhone using Forum Runner
    National Level NPC Competitor
    Sponsored Athlete for Muscle Gauge Nutrition
    www.facebook.com/VanessaValdez.National.Competi tor

  18. So I just recovered from my depression, I had to go on the maximum dose of zoloft which I am tapering off now.

    I have no idea what I took, all I know is my lifts almost doubled, I cant test illicit substances where I am from, and searching google I cant find any 50 or 100mg blue hearts. I was under the impression these where 10mg tabs which I now doubt.

  19. blue hearts... so unreliable nowadays
  

  
 

Similar Forum Threads

  1. Lethargy and Depression on Sust 250
    By redih in forum Old School Hormone Use
    Replies: 9
    Last Post: 07-01-2011, 09:46 AM
  2. Replies: 0
    Last Post: 08-10-2003, 09:23 PM
  3. Replies: 14
    Last Post: 04-17-2003, 10:30 AM
  4. 1-test and effects on protein synthesis
    By Kerruptt in forum Anabolics
    Replies: 0
    Last Post: 03-30-2003, 09:03 PM
  5. Your Thoughts And Opinions on Keto Dieting??
    By YellowJacket in forum Weight Loss
    Replies: 28
    Last Post: 12-02-2002, 01:12 AM
Log in
Log in